# SDR 2009F00027

- Difficulty date: April 14, 2009
- Submitted: April 17, 2009
- Operation: General aviation
- Aircraft: N557C
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449247
- Aircraft time: 1,361 hours
- System (JASC): 2200 · Auto Flight System
- Part: Cable
- Part number: 700117
- Condition: Damaged
- Location: Roll Servo Motor
- Part time: 1,361 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAILURE OCCURRED WITH THE AUTOPILOT ROLL SERVO BRIDLE CABLE. THE BRIDLE CABLE APPARENTLY JUMPED AND OVERLAPPED ITSELF ON THE SERVO SPOOL, EFFECTIVELY JAMMING THE AILERON DURING CLIMB OUT IN A TURN TO THE LT. THE AP WAS NOT ENGAGED AT THE TIME AND THE PIC WAS ABLE TO LEVEL THE ACFT BY FORCEFULLY USING RT AILERON AND DIFFERENTIAL POWER FROM THE ENGINES.
